Entire Solutions of Several Fermat Type Systems of Partial Differential Difference Equations

Hong Yan XU, Lian Zhong YANG

PDF(530 KB)
Acta Mathematica Sinica, Chinese Series ›› 2021, Vol. 64 ›› Issue (6) : 909-932. DOI: 10.12386/A20210076

Entire Solutions of Several Fermat Type Systems of Partial Differential Difference Equations

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 64(6): 909-932 https://doi.org/10.12386/A20210076

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(530 KB)

Accesses

Citation

Detail

Sections
Recommended

/